CureZone   Log On   Join
Re: Runny Nose or Insomnia taking MMS
 
  Views: 1,459
Published: 4 years ago
 
This is a reply to # 1,101,386

Re: Runny Nose or Insomnia taking MMS


I had the worst insomnia ever on Miracle-Mineral-Supplement I had dark circles under my eyes and I figured it out on the second week.
I only take in the morning now. The other option was continue taking it and take sleeping pills which I think come with another host of problems.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.422 sec, (1)